Testerone injections side effects

My husband is now 50. His low-t set in about 3-3 1/2 years ago while he was deployed to Afghanistan. The doctors at the VA assumed it was just depression so they put him on an SSRI when he returned and also prescribed Viagra. They also checked his t-levels at that time and said they were “normal”. His libido tanked. Not good for me at all. I’m 9 years younger. When I found out that the SSRI could be to blame for his low libido he went back to the VA and switched meds. A year later it had not returned and he had also developed sleep apnea and was gaining weight. His mood was also very different and low. He was basically a completely different person. They checked his t-levels again, at my insistence, and again said they were “normal”. He retired in Jan 2014. By Jan 2015 the problem had not changed at all and he decided to see a GP. She had his numbers checked and said he was low, a 250. It frustrates me that the VA did not catch this. February 2015, he started using Androgel. At the end of June 2015 there was still no change and his numbers had actually dropped to a 235. He and the doctor decided to switch to injections. He gets a shot every 2 weeks. He had his third injection yesterday and still feels no different. My question… how long before he starts feeling different? Does the length of time we’ve been dealing with this matter? He is frustrated, wants to just give up on it. That breaks my heart because we aren’t as close as we were before.

I think this approach is fine. I must say having been doing this for years, treating hundreds and thousands of men I have been underwhelmed with the results with topicals. Injections can cause peaks and valley and I have many younger men inject twice a week that smooths out the peaks and valleys. I think it is appropriate to follow the advice of your primary doctor and endocrinologist. I have just seen too many men spend months or years with gels with sub optimal results. Many men are diagnosed with depression and are not really depressed (I have no idea if this applies to you), but the presumed depression is base dupon low T.
My recommendation would be to pursue this but if a few months pass and results are modest consider another approach. Pellets are one approach to have smooth levels of T and are placed every 4 months.

A 31-year-old man presenting with an 18-month history of sexual dysfunction resulting from severe adult-onset IHH (LH U/L, FSH U/L, T nmol/L). Initial therapy with 50 mg of clomiphene citrate (CC) three times a day for 7 days, with overnight LH pulse profiling and 9 am T levels evaluated at baseline and on completion. A 2-month washout period, followed by low-dose maintenance therapy (25-50 mg/d) for 4 months.
MAIN OUTCOME MEASURE(S):Baseline and stimulated T levels and LH pulsatility; effect on sexual function.
RESULT(S):Clomiphene therapy resulted in complete normalization of pulsatile gonadotropin secretion, serum T level, and sexual function. CONCLUSION(S):Isolated hypogonadotropic hypogonadism may result from an acquired defect of enhanced hypothalamic sensitivity to E-mediated negative feedback. Whereas direct T replacement therapy can further suppress endogenous gonadotropin secretion, treating IHH men with gonadotropins can stimulate endogenous T secretion and enhance fertility potential. On theoretical grounds, reversal of gonadotropin deficiency with CC might be expected to have a similar biological effect.

Testerone injections side effects

testerone injections side effects

Media:

testerone injections side effectstesterone injections side effectstesterone injections side effectstesterone injections side effectstesterone injections side effects

http://buy-steroids.org